×

zbMATH — the first resource for mathematics

Classification problems in differential topology. V: On certain 6- manifolds. (English) Zbl 0149.20601
Invent. Math. 1, 355-374 (1966); Corrigendum. Ibid. 2, 306 (1967).

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Browder, W.: Homotopy type of differentiable manifolds. Notes, Colloq. on Alg. Top., Aarhus 42?46 (1962). · Zbl 0144.22701
[2] Brown, M. Locally flat imbeddings of topological manifolds. Ann. of Math.75, 331?341 (1962). · Zbl 0201.56202
[3] Gitler, S., andJ. D. Stasheff: The first exotic class of BF. Topology4, 257?266 (1965). · Zbl 0136.44003
[4] Haefliger, A.: Plongements différentiables de variétés dans variétés. Comm. Math. Helv.36, 47?82 (1961). · Zbl 0102.38603
[5] ?: Plongements différentiables dans le domaine stable. Comm. Math. Helv.37, 155?176 (1962). · Zbl 0186.27302
[6] ?: Knotted (4k?1)-spheres in 6k-space. Ann. of Math.75, 452?466 (1962). · Zbl 0105.17407
[7] ?: Differentiable links. Topology1, 241?244 (1962). · Zbl 0108.18201
[8] ?: Differentiable embeddings ofS n inS n+q forq>2. Ann. of Math.83, 402?436 (1966). · Zbl 0151.32502
[9] ?, andV. Poenaru: La classification des immersions combinatoires. Publ. Math. I.H.E.S. No23, 75?91 (1964). · Zbl 0147.42502
[10] Hirsch, M.W. Immersions of manifolds. Trans. Amer. Math. Soc.93, 242?276 (1959). · Zbl 0113.17202
[11] Kervaire, M.A., andJ.W. Milnor: Bernoulli numbers, homotopy groups, and a theorem of Rohlin. Proc. Internat. Cong. Math. Edinburgh, p. 454?458 (Cambridge, 1960). · Zbl 0119.38503
[12] ??: Groups of homotopy spheres. I. Ann. of Math.77, 504?537 (1963). · Zbl 0115.40505
[13] Kister, J.M.: Microbundles are fibre bundles. Ann. of Math.80, 190?199 (1964). · Zbl 0131.20602
[14] Kneser, H.: Die Deformationssätze der einfach zusammenhängenden Flächen. Math. Z.25, 362?372 (1926). · JFM 52.0573.01
[15] Massey, W.S.: Obstructions to the existence of almost complex structures. Bull. Amer. Math. Soc.67, 559?564 (1961). · Zbl 0192.29601
[16] Milnor, J.W.: Microbundles I. Topology 3 Suppl.1, 53?80 (1964). · Zbl 0124.38404
[17] Novikov, S.P.: The topological invariance of the rational Pontrjagin classes. Doklady Akad. Nauk S.S.S.R.163, 298?300 (1965). · Zbl 0146.19502
[18] Smale, S.: On the structure of manifolds. Amer. J. Math.84, 387?399 (1962). · Zbl 0109.41103
[19] Stasheff, J.: A classification theorem for fibre spaces. Topology2, 239?246 (1963). · Zbl 0123.39705
[20] Wall, C.T.C.: Classification problems in differential topology I. Topology2, 253?261 (1963). · Zbl 0123.16203
[21] ?: On simply-connected 4-manifolds. Proc. London Math. Soc.39 141?149 (1964). · Zbl 0131.20701
[22] ?: Finiteness conditions for C.W. complexes. Ann. of Math.81, 56?69 (1965). · Zbl 0152.21902
[23] Wall, C.T.C. Locally flat PL-submanifolds with codimension 2. (To appear in Proc. Camb. Phil. Soc.) · Zbl 0166.19803
[24] Whitney, H.: The self-intersections of a smoothn-manifold in 2n-space. Ann. of Math.45, 220?246 (1944). · Zbl 0063.08237
[25] Wu, W.-T.: On Pontrjagin classes III. Acta Math. Sinica4, 323?347 (1954). · Zbl 0057.15601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.